MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; M3100

EBR SYSTEMS, INC. WISE CRT SYSTEM; M3100
Model Number M3100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by the fda, ebr or its employee, that the device, ebr or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported during a follow-up visit on (b)(6) 2026 that the patient developed a hematoma at the device pocket site and experienced soreness at the incision site.No additional intervention, device malfunction, or adverse clinical sequelae were reported at the time of follow-up.
 
Additional Manufacturer Narrative
At this time, the investigation has not identified a definitive root cause or confirmed device malfunction related to manufacturing or release activities.The manufacturer continues to evaluate all available information, including complaint history, procedural details, and any additional data received through follow-up activities.
 
Event or Problem Description
Additional information received on may 19, 2026, provided further details regarding the reported hematoma and patient symptoms.It was reported that the patient was evaluated in the office on (b)(6) 2026, for a hematoma located near the device pocket, described as moderate in size.It is unknown whether the hematoma was present immediately following the procedure or developed subsequently.Information regarding resolution status, need for medical or surgical intervention, use of anticoagulant or antiplatelet medications, and the presence of infection, skin breakdown, active bleeding, or swelling was not available.The patient reported discomfort associated with the hematoma; however, severity was not specified.Additionally, soreness was reported at the transmitter incision site and was described as mild to moderate.The soreness did not impact the patient's ability to perform daily activities.It is unknown whether the soreness is improving, stable, or worsening, and no information was provided regarding any recommended or prescribed treatment.

Brand Name
WISE CRT SYSTEM
Common Device Name
M3100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key25118828
Report Number3013596742-2026-00033
Device Sequence Number10279943
Product Code SEG
UDI-Device Identifier00859244007029
UDI-Public00859244007029
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM3100
Device Lot NumberP250336
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/02/2026
06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown